MAUDE Adverse Event Report: STERIS CORPORATION ALYON; LIGHTING SYSTEM

STERIS CORPORATION ALYON; LIGHTING SYSTEM
Model Number ALYON
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the plastic cap to their alyon dual light detached and fell off.The sterile field was re-established and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the reported event.Additionally, the technician found that two of the four tabs that secure the cap were damaged; however, the cause of the damage could not be determined.The device subject of the reported event is pending repairs.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
To resolve the issue, the technician replaced the plastic cap and tabs.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
ALYON
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23621386
Report Number1043572-2025-00104
Device Sequence Number15721415
Product Code FSY
UDI-Device Identifier00724995223038
UDI-Public(01)00724995223038(11)250701
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALYON
Device Catalogue NumberALYON SURGICAL LIGHTING SYSTEM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown